MathSciNet Relay Station
MathSciNet bibliographic data
MR2437075 32Q45 (20H10 32M05)
Navarrete, Juan-Pablo The trace function and complex Kleinian groups in $\Bbb P^2_{\Bbb C}$. Internat. J. Math. 19 (2008), no. 7, 865–890.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement